# SDR CA970508012

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 200BEECH
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower Fan
- Part number: 10138444761
- Condition: Failed
- Location: Internal
- Part time: 3,102 hours
- Component: 10138444761
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORTED INADEQUATE AIRFLOW IN COCKPIT AREA.  AIR CONDITIONER THEN SHUT DOWN DUE TO LACK OF AIRFLOW OVER THE EVAPORATOR COIL.  MAINTENANCE FOUND THE BRUSHES OF THE BLOWER FAN WORN EXCESSIVELY.
